# SDR UALA2011052302524

- Difficulty date: May 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,145 hours, 11,953 cycles
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: BPE35360
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "HYD PRESS PRI C1" FAULT DISPLAYED.  CREW CYCLED SW AND FAULT REOCCURED.  DISCONNECTED CAP AND STOWED CONNECTOR J8, ON P100 PANEL PER MEL.  MSG 2912015 HIT 2 LEGS BEFORE SYSTEM DEACTIVATED.  REPLACED ELCU M29303 & TESTED REF MM, SYSTEM TESTS NORMAL.
